# SDR CA140311010

- Difficulty date: March 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737248C
- Aircraft time: 76,235 hours
- Engine: Pwa JT8D17
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 2312
- Condition: Shorted
- Location: Windshield
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

(CAN) CAPTAIN`S MAIN WINDSCREEN WINDOW HEAT GOES DIRECTLY TO OVERHEAT WHEN SWITCH SELECTED. DURING TROUBLESHOOTING IT WAS FOUND THAT THE CONTROL BOX HAS AN INTERNAL SHORT CAUSING A VERY LARGE CURRENT DRAW POPPING THE MAIN POWER BREAKER. CONTROLLER REPLACED. MFG OF THE PART.
